Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On cyclotomic elements and cyclotomic subgroups in $K_{2}$ of a field

Tom 175 / 2016

Kejian Xu, Chaochao Sun Acta Arithmetica 175 (2016), 1-55 MSC: 11R70, 11R58, 19F15. DOI: 10.4064/aa8084-4-2016 Opublikowany online: 15 September 2016

Streszczenie

The problem of expressing an element of $K_2(F)$ in a more explicit form give rise to many papers. To avoid a restrictive condition in a work of Tate, Browkin considered cyclotomic elements as candidates for elements with an explicit form. In this paper, we modify Browkin’s conjecture about cyclotomic elements into more precise forms, in particular we introduce the concept of cyclotomic subgroups. In the rational function field cases, we completely determine the exact number of cyclotomic elements and of cyclotomic subgroups contained in a subgroup generated by finitely many essentially distinct cyclotomic elements; while in the number field cases, first, some number fields $F$ are constructed so that $K_2(F)$ contains respectively at least one, three and five nontrivial cyclotomic subgroups; then using Faltings’ theorem on the Mordell conjecture we prove that there exist subgroups generated by an infinite number of cyclotomic elements to the power of some prime, which contain no nontrivial cyclotomic elements.

Autorzy

  • Kejian XuSchool of Mathematics and Statistics
    Qingdao University
    Qingdao 266071, China
    and
    Institute of Applied Mathematics of Shandong
    Qingdao University
    Qingdao 266071, China
    e-mail
  • Chaochao SunDepartment of Mathematics
    Linyi University
    Linyi 276005, China
    and
    School of Mathematics
    Jilin University
    Changchun 130012, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek